| Model Number |
96600-125 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This regulatory report is being submitted due to retrospective review through capa 624392.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information that prior to use of a bio-medicus nextgen femoral bi-caval venous cannula, it was reported that the guidewire would not thread into the cannula introducer.The customer tried it from both ends and it would not pass.The device was replaced.The customer also reported that the case was delayed by a few minutes.There was no damage to the packaging.There was no patient involvement, so no adverse effect occurred.Medtronic received additional information that the obturator tip was obstructed.The tip did not detach from the cannula body.The cannula was not heated or cooled prior to use.There was no kink in the cannula.The pump was located on the patient's right.The cannula never got connected to the circuit since the cannula could not be successfully inserted due to the fact that the obturator would not accept a wire.